Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 22, 2013, 10:49 PM CDT for 6 counties in North Dakota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 10:49 PM CDT (03:49 UTC)
- Expired
- Jun 22, 2013, 11:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND, McLean County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:52 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1621 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS53 KBIS 230349
SVRBIS
NDC015-043-055-083-093-103-230445-
/O.NEW.KBIS.SV.W.0073.130623T0349Z-130623T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
SOUTHERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHWESTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 1145 PM CDT
* AT 1045 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CROSS RANCH STATE PARK TO WING TO LAKE ISABEL....AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DAWSON...ARENA...NEW JOHNS LAKE...TUTTLE...HORSEHEAD LAKE...
ROBINSON...LAKE WILLIAMS...MCCLUSKY...PETTIBONE...DENHOFF...
GOODRICH...HURDSFIELD...CHASELEY...BOWDON AND HEATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4696 10058 4712 10095 4719 10100 4772 10038
4761 9975 4737 9927 4733 9926 4732 9918
4730 9913 4674 9988
TIME...MOT...LOC 0348Z 219DEG 37KT 4725 10090 4716 10033
4683 9979
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/HEINERT2 follow-up statements
476
WWUS53 KBIS 230427
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 PM CDT SAT JUN 22 2013
NDC055-230436-
/O.CAN.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
MCLEAN ND-
1127 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.
LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
4761 9975 4737 9927 4733 9926 4732 9918
4730 9913
TIME...MOT...LOC 0426Z 219DEG 37KT 4756 10054 4746 9997
4713 9943
$$
NDC015-043-083-093-103-230445-
/O.CON.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
BURLEIGH ND-KIDDER ND-SHERIDAN ND-STUTSMAN ND-WELLS ND-
1127 PM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WELLS...NORTHWESTERN STUTSMAN...SHERIDAN...NORTHERN KIDDER AND
NORTHEASTERN BURLEIGH COUNTIES UNTIL 1145 PM CDT...
AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF MERCER TO HURDSFIELD TO PETTIBONE...
MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHASELEY...BOWDON AND HEATON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
4761 9975 4737 9927 4733 9926 4732 9918
4730 9913
TIME...MOT...LOC 0426Z 219DEG 37KT 4756 10054 4746 9997
4713 9943
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON/TARDIF/HUBER218
WWUS53 KBIS 230448 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 PM CDT SAT JUN 22 2013
NDC015-043-083-093-103-230459-
/O.EXP.KBIS.SV.W.0073.000000T0000Z-130623T0445Z/
BURLEIGH ND-KIDDER ND-SHERIDAN ND-STUTSMAN ND-WELLS ND-
1148 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WELLS...NORTHWESTERN
STUTSMAN...SHERIDAN...NORTHERN KIDDER AND NORTHEASTERN BURLEIGH
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM CDT.
LAT...LON 4681 9979 4744 10030 4747 10066 4772 10038
4761 9975 4737 9927 4733 9926 4732 9918
4730 9913
TIME...MOT...LOC 0427Z 219DEG 37KT 4757 10053 4747 9996
4714 9942
$$
HAMILTON/TARDIF-HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:34 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 22, 10:34 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1034 PM CDT SAT JUN 22 2013 .UPDATE... ISSUED AT 1033 PM CDT SAT JUN 22 2013 QUICK UPDATE TO ISSUE SEVERE THUNDERSTORM WATCH 350 FOR MOST OF CENTRAL NORTH DAKOTA THROUGH 4 AM CDT. ALL ISSUED A HIGH WIND WARNING FOR PORTIONS OF FAR SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA FOR EXPECTED WIND GUSTS TO 60 MPH IN THE WAKE LOW/TRAILING STRATIFORM REGION BEHIND THE LINE OF SEVERE THUNDERSTORMS. WILL HAVE TO MONITOR FOR A POTENTIAL EXPANSION OF THIS WARNING THROUGH THE NIGHT. UPDATE ISSUED AT 653 PM CDT SAT JUN 22 2013 MAIN ISSUE WITH THE EARLY EVENING UPDATE IS DEALING WITH THE ONGOING CONVECTION IN WESTERN NORTH DAKOTA AND CONVECTION DEVELOPING OVER LOGAN AND MCINTOSH COUNTIES IN SOUTHEAST NORTH DAKOTA. HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH #345 EAST TO INCLUDE LOGAN...MCINTOSH AND STUTSMAN COUNTIES. BISMARCK 00Z SOUNDING IS SHOWING GOOD MID LEVEL BULK SHEAR BUT LITTLE SHEAR IN THE LOW LEVELS. ALSO A POSSIBLE SMALL CAP STILL AROUND 600 MB. HOWEVER THE CELL IN MCINTOSH AND LOGAN COUNTIES WAS ABLE TO AT LEAST BRIEFLY BREAK THE CAP. WITH ABUNDANT MOISTURE OVER THE AREA ANY CELLS THAT DO DEVELOP WILL LIKELY PRODUCE VERY HEAVY RAINFALL. CELLS IN THE FAR WEST PRODUCED OVER AN INCH OF RAIN IN LESS THAN AN HOUR. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL WITH ANY SUBSEQUENT CELLS THAT DEVELOP. ONLY CHANGES WERE TO UPDATE SEVERE WORDING TO COUNTIES ADDED TO THE SEVERE THUNDERSTORM WATCH. UPDATE ISSUED AT 405 PM CDT SAT JUN 22 2013 FORECAST UPDATE FOR SEVERE THUNDERSTORM WATCH NUMBER 345. UPDATED PRODUCTS SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD STILL STRONG TO SEVERE STORMS TODAY/TONIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. ADDITIONAL RAINFALL EXPECTED SUNDAY...ALTHOUGH THE RISK FOR SEVERE THUNDERSTORMS WILL BE LOWER. CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE DAKOTAS AHEAD OF A LONG WAVE TROUGH CENTERED JUST WEST OF THE ROCKIES. SMALL- SCALE EMBEDDED S/WV IMPULSES CONTINUE TO EJECT OUT OF THE BASE OF THE TROUGH THROUGH THE CENTRAL AND NORTHERN PLAINS REGIONS. SFC TROUGH/FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL NORTH DAKOTA. WILL SEE A GRADUAL INCREASE IN CHANCES FOR THUNDERSTORMS AS THE DAY PROGRESSES AS CONVECTIVE PARAMETERS INCREASE ALONG THE SFC TROUGH/FRONTAL BOUNDARY OVER CENTRAL/EASTERN ND. MODELS STRUGGLING WITH SMALL-SCALE EMBEDDED WAVES IN SOUTHWEST FLOW ALOFT...BUT SEEM TO BE AGREEING ON A STRONGER IMPULSE LIFTING THROUGH SOUTH DAKOTA TOWARDS CENTRAL/EASTERN ND LATER TODAY. AS PROJECTED EARLIER BY MODELS...0-6KM SHEAR IS INCREASING/EXPANDING EAST FROM WESTERN NORTH DAKOTA (WHERE IT IS CURRENTLY 40-45KTS) TOWARDS MORE FAVORABLE INSTABILITY ACROSS THE CENTRAL NEAR THE SFC TROUGH. THIS TREND IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS. STRONG TO SEVERE STORMS WILL THUS BE POSSIBLE WHERE THE 0-6KM SHEAR AND MUCAPE APPROACHING 3000 J/KG IS EXPECTED TO COINCIDE LATER TODAY AND INTO THIS EVENING. CONVECTION/PRECIPITATION CHANCES DECREASE FROM SOUTH TO NORTH LATER THIS EVENING...THEN START TO INCREASE WEST LATE TONIGHT AS THE BASE OF THE UPPER TROUGH/PARENT S/WV IMPULSE SWINGS NORTHEAST INTO THE WESTERN DAKOTAS. THIS FEATURE CONTINUES NORTH AND EAST SUNDAY MORNING/AFTERNOON CONTRIBUTING TO WIDESPREAD SHOWERS/SCT THUNDERSTORMS IN THE MORNING...WITH DECREASING CHANCES FROM SOUTHWEST TO NORTHEAST INTO SUNDAY AFTERNOON. MINIMAL CHANCES FOR SEVERE THUNDERSTORMS AFTER TONIGHT WITH WEAKER INSTABILITY ADVERTISED. STILL COULD SEE A FEW STRONGER STORMS EAST LINGERING...BUT THE BETTER CHANCES FOR WIDESPREAD SEVERE SHOULD REMAIN OFF TO OUR SOUTH AND EAST DURING THE DAY SUNDAY. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 130 PM CDT SAT JUN 22 2013 THE PERSISTENT MOIST/UNSTABLE SOUTHWEST FLOW WITH EMBEDDED SHORTWAVES THAT HAS RESULTED IN DAILY SHOWERS/THUNDERSTORMS WILL LESSEN THROUGH THE LONG TERM PERIOD...AS THE UPPER FLOW REGIME TRANSITIONS TO A WESTERLY FLOW WEDNESDAY...AND EVENTUALLY A NORTHWESTERLY FLOW BY LATE NEXT WEEK. THAT SAID...A CHANCE OF THUNDERSTORMS WILL CONTINUE MONDAY INTO TUESDAY AS ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT MOVES ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SOUTHERLY BOUNDARY LAYER TO H85 WINDS WILL ADVECT HIGHER SFC TO H85 DEWPOINTS MONDAY AFTERNOON THROUGH TUESDAY. SURFACE DEWPOINTS WILL RISE TO THE UPPER 60S TO AROUND 70F...FEELING VERY MUGGY AND HUMID. SURFACE LOW PRESSURE IN EASTERN MONTANA MONDAY WILL TRAVERSE THROUGH WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT AND TUESDAY RESULTING IN A CHANCE FOR THUNDERSTORMS. DRIER/MORE STABLE AIR WILL FILTER IN BY LATE TUESDAY WEST...AND TUESDAY NIGHT/WEDNESDAY CENTRAL AS THE UPPER FLOW BECOMES WESTERLY BEHIND THE DEPARTING SHORTWAVE AND SURFACE LOW/COLD FRONT. WEDNESDAY/WEDNESDAY NIGHT WILL BE DRY. RIDGE OF HIGH PRESSURE MAINTAINS PAST TRENDS IN THE LONG TERM MODELS TO BUILD OVER THE FOUR CORNERS WITH AMPLIFICATION OF THE RIDGE AXIS INTO SOUTHERN CANADA. A COMPENSATORY DOWNSTREAM NORTHWESTERLY FLOW RESULTS OVER NORTH DAKOTA THURSDAY INTO SATURDAY. COUPLE OF RIDGE TOPPERS EMBEDDED WITHIN THE NORTHWEST FLOW MAY ENHANCE THE DEVELOPMENT OF THUNDERSTORMS ESPECIALLY AT NIGHT...ACROSS THE NORTH CENTRAL AND EAST CENTRAL ZONES. WILL CONTINUE TO LOOK AT THOSE TRENDS IN FUTURE MODEL RUNS. EXPECT WARM AND HUMID CONDITIONS MONDAY INTO TUESDAY WITH HIGHS WELL INTO THE 80S...THEN LESS HUMID WEDNESDAY THROUGH SATURDAY BUT REMAINING WARM WITH HIGHS IN THE UPPER 70S TO LOWER 80S. OVERNIGHT LOWS WARMEST MONDAY NIGHT WITH WIDESPREAD MID TO UPPER 60S...FOLLOWED BY MID TO UPPER 60S FOR LOWS TUESDAY MORNING IN EAST CENTRAL NORTH DAKOTA WITH THE WEST COOLING INTO THE UPPER 50S. OVERNIGHT LOWS THEREAFTER WILL REMAIN AROUND 60F WEDNESDAY THROUGH SATURDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY) ISSUED AT 1033 PM CDT SAT JUN 22 2013 AS OF 330 UTC...THE LINE OF SEVERE THUNDERSTORMS THAT HAS RECENTLY MOVED THROUGH KBIS...WILL CONTINUE TO PUSH OFF TO THE NORTHEAST AND POTENTIALLY IMPACT KMOT AND KJMS. WIND GUSTS TO 50 KTS ARE POSSIBLE WITH THIS LINE...IN ADDITION TO LARGE HAIL AND VLIFR CONDITIONS. STRONG WINDS MAY ALSO CONTINUE BEHIND THE LINE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF KDIK AND KISN BY 06 UTC. && .HYDROLOGY... ISSUED AT 130 PM CDT SAT JUN 22 2013 WILL MAINTAIN THE FLASH FLOOD WATCH AS IS SOUTH CENTRAL AND ACROSS THE JAMES RIVER VALLEY WITH CONTINUED CHANCES FOR STRONG TO SEVERE THUNDERSTORMS NOW THROUGH SUNDAY AFTERNOON. ADDITIONAL HEAVY RAINFALL OF 1 TO 3 INCHES...LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE FOR THOSE LOCATIONS THAT HAVE SEEN SIGNIFICANT RAINFALL AMOUNTS THE PAST FEW DAYS. SOILS HAVE LITTLE TO NO CAPACITY TO HOLD ADDITIONAL WATER...ENHANCING RUNOFF AND THE POTENTIAL TO AGGRAVATE THE ONGOING OVERLAND FLOODING ACROSS THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 046>048-050-051. HIGH WIND WARNING UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NDZ041-042-044-045. && UPDATE...AYD SHORT TERM...NH LONG TERM...KS AVIATION...AYD HYDROLOGY...NH
Hazardous weather outlook, Jun 22, 10:27 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1027 PM CDT SAT JUN 22 2013 NDZ003>005-011>013-019>023-025-034>037-046>048-050-051-240330- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1027 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF CENTRAL NORTH DAKOTA THROUGH 4 AM CDT. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE EXPECTED. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY FOR THE JAMES RIVER VALLEY AND FAR SOUTH CENTRAL NORTH DAKOTA. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ041-042-044-045-240330- HETTINGER-GRANT-ADAMS-SIOUX- 1027 PM CDT SAT JUN 22 2013 /927 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT HIGH WIND WARNING IN EFFECT THROUGH MIDNIGHT CDT TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE REMAINDER OF THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. NDZ001-002-009-010-017-018-031>033-040-043-240330- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-BOWMAN- 1027 PM CDT SAT JUN 22 2013 /927 PM MDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK OR TO LOCAL LAW ENFORCEMENT. AYD
In the hours before
Local storm report, Jun 22, 10:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN 3 S BISMARCK 46.76N 100.78W
06/22/2013 M1.25 INCH BURLEIGH ND TRAINED SPOTTER
&&
LHUBERLocal storm report, Jun 22, 10:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND OTHER FEDERAL
8 INCHES OF RUNNING WATER OVER WASHINGTON STREET NEAR
THE INTERSECTION WITH DIVIDE. REPORTED BY NWS EMPLOYEE.
&&
LHUBERLocal storm report, Jun 22, 10:30 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM TSTM WND DMG BISMARCK 46.81N 100.78W
06/22/2013 BURLEIGH ND OTHER FEDERAL
40 TO 50 FEET TREES UPROOTED ALONG WASHINGTON STREET.
REPORTED BY NWS EMPLOYEE.
&&
LHUBERLocal storm report, Jun 22, 10:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 5 S HARVEY 47.70N 99.94W
06/22/2013 E65 MPH WELLS ND PUBLIC
REPORT RELAYED THROUGH HARVEY RADIO STATION
&&
NHEINERTLocal storm report, Jun 22, 10:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1039 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 8 NNE SELFRIDGE 46.15N 100.86W
06/22/2013 M62 MPH SIOUX ND MESONET
MEASURED BY THE TATANKA PRAIRIE RAWS SITE.
&&
LHUBERLocal storm report, Jun 22, 10:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1041 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 NE BISMARCK 46.82N 100.76W
06/22/2013 BURLEIGH ND PUBLIC
WINDS ESTIMATED AT 75 MPH. WINDS TOOK ROOF OFF OF A
BUILDING...AND THROWN INTO HOUSE AND CAR. CAR WAS
TOTALED...HOUSE WAS DAMAGED.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:29 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 61 min |
| Jun 22, 7:59 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 61 min |
| Jun 22, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 62 min |
| Jun 22, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 22, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 60 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 47 min |
| Jun 22, 9:14 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Grant, Kidder, Morton, Oliver and 1 more | 12 hr |
| Jun 22, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 45 min |
| Jun 22, 9:17 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 58 min |
| Jun 22, 9:25 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 3 more | 50 min |
| Jun 22, 9:38 PM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 22, 9:53 PM CDT | Flash Flood Warning | BIS | Adams, Emmons, Grant, Hettinger, Morton, Sioux | 6 hr |
| Jun 22, 10:03 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 57 min |
| Jun 22, 10:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McLean, Mercer and 2 more | 61 min |
| Jun 22, 10:19 PM CDT | High Wind Warning | BIS | Adams, Grant, Hettinger | 101 min |
| Jun 22, 10:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.